newbie

Discussion in 'Side-Effects of Duromine' started by bounty123, Aug 9, 2018.

  1. bounty123

    bounty123 New Member
    Registered

    Joined:
    Aug 9, 2018
    Messages:
    2
    Likes Received:
    0
    hi all I just started duromine 5 days ago and have a few questions and worries.

    is it normal not to experience any appetite suppression with it? I'm taking 30mg and it has not affected my appetite at all!

    I feel quite sick/nauseous and jittery and that's it.

    to be honest the fact that's it's making me feel sick and jittery but having absolutely no effect on my appetite I'm thinking of just quitting it now. I don't feel it's worth the side effects for no benefits.

    anyone else have this kind of experience with it?
     
  2. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,729
    Likes Received:
    615
    sounds bad... but sometimes, it may take up to 10 days to get the full appetite suppressing effect... you can try to wait until then and see what happens.
    OR
    you can stop taking it for 3-4 days to let the body cleanse off it, and then give it a second try (everything can be completely different every time you start this drug)

    does it not suppress your appetite at all? or you still feel hungry and get full with smaller portions?
     
  3. bounty123

    bounty123 New Member
    Registered

    Joined:
    Aug 9, 2018
    Messages:
    2
    Likes Received:
    0

    hi thanks for your reply. it doesn't seem to be affecting my appetite at all. the only effects I'm having from it are nausea, jitters and headache. i assumed it would work immediately as it's not a drug that needs to "build up" in your system like some others. it should technically be immediate acting. that's why I'm thinking about just quitting it. at least if I saw a little benefit I might have more will power to wait out the awful side effects.
     
  4. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,729
    Likes Received:
    615
    I get your point, though, like I mentioned, there are known cases when it took 7-10 days to achieve an adequate response. But with all these side effects, you're probably right - it's not worth it.
     
Loading...
Similar Threads - newbie
  1. Tassie
    Replies:
    1
    Views:
    132
  2. tshedzza
    Replies:
    8
    Views:
    383
  3. Miss_samy
    Replies:
    20
    Views:
    762
  4. Loulou12
    Replies:
    2
    Views:
    327
  5. Ngaire
    Replies:
    2
    Views:
    445